# SDR L1GA200000371

- Difficulty date: November 14, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- Aircraft time: 54,411 hours, 42,174 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Wing Butte Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCALIZED CHAFING RT WING BUTTE DOOR AT XRS 145 AND 276.  INSTALLED 3 DOUBLERS AND FILLERS.
